# SDR TCA005

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N629E
- Make and model: Swrngn SA226TC
- Aircraft serial: TC396
- Aircraft time: 15,721 hours, 20,276 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 7926657003
- Condition: Inoperative
- Location: Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

DOCUMENTED ON FL241 BY PILOT, LOST ALL RADIO CONTACT SHORTLY AFTER DEPARTURE, NR 1 AND NR 2 COMM NO AUDIO FROM ANY RADIOS.  PILOT RETURNED TO TOL WITHOUT INCIDENT AFTER DECLARING EMERGENCY WITH TOL TOWER.
